# SDR UALA2012061103211

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 55,550 hours, 15,570 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Missing
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 LEADING EDGE SLAT AUXILIARY TRACK ARM FORWARD BOLT MISSING.  REPLACED MISSING HARDWARE PER IPC 27-81-11-005 AND MM 27-81-00.  GROUND OPERATION NORMAL.
